Yikes. For reasons I won't go into, I was prescribed Vicodin (10 mg/325 mg Acetominiphine) for pain, and had a severe reaction to it last night. First extremely sleepy (which I expected, so I didn't take the first dose until I was ready to call it a night), but a half hour later, I felt flushed which within minutes turned to being soaked in sweat, dizzy, nauseated and eventually threw up). I took my BP which was way low at 97/59/61. I thereafter sat very still and took my BP at half-hour intervals until about 2 hours later when it was back to normal at 121/60/73. And the worst part is that IT DIDN'T RELIEVE THE PAIN AT ALL. My experience aside, I keep wondering what the attraction is to prescription drugs in the first place to take as some kind of "escape" from some part of one's life they wish to dull. I would think that anyone having a reaction like mine would just say no to experimenting with such opiates that can cause this kind of reaction, especially considering the possibility of becoming addicted. It was very scary and I was this far away from calling 911.